MAUDE Adverse Event Report: BIOTRONIK RESILIENCE 75TR; LEAD

BIOTRONIK RESILIENCE 75TR; LEAD
Model Number 457851
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Lead attempted but not implanted.Md was attempting to place lead at level t5-6 where needle was placed when the lead seemed to have gotten impacted by the ligament then the physician attempted to remove the needle and the lead.One contact of the lead remained in the patient epidural space in the t5 area while the remaining lead and needle were removed.No complication occurred due to this incident.Therapy was activated with good pain relief as trial continues.Patient will be sent to neurosurgery for removal of the broken contact when the permanent system is implanted.

Brand Name
RESILIENCE 75TR
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK
6024 jean road
lake oswego OR 97035
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24967127
Report Number3027063190-2026-00141
Device Sequence Number18749046
Product Code LGW
UDI-Device Identifier04035479170349
UDI-Public(01)04035479170349(17)271231
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P210037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number457851
Device Catalogue Number457851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexUnknown